# SDR CA010213032

- Difficulty date: January 29, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: L/H Windshield
- Component: Windshield
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CUSTOMER ACCEPTANCE FLIGHT, IN CRUISE, L/H WINDSHIELD CRACKED. L/H WINDSHIELD REMOVED AND REPLACED.
